# SDR GTIA2024092638398

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 30,373 hours, 13,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND L1 + R4 DOOR ASSIST PRESSURE LOW-SERVICED L1 + R4 DOOR ASSIST PRESSURE IAW AMM 52-10-00 LEAK CHECK + OPS CHECK GOOD
